Alert archive / Alabama / River Flood Warnings in 2016
River Flood Warning 4, NWS Huntsville, AL
NWS Huntsville, AL issued this river flood warning at Feb 2, 2016, 7:46 PM CST for Jackson County, Madison County, Marshall County, Alabama. It took effect at Feb 4, 2016, 9:13 AM CST. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2016, 7:46 PM CST (01:46 UTC)
- In effect from
- Feb 4, 2016, 9:13 AM CST
- Expired
- Feb 5, 2016, 9:20 PM CST
- In force
- 36 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, AL, Madison County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 30 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Paint Rock River (AL) near Woodville (WDVA1).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03574500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
605 WGUS44 KHUN 030146 FLWHUN Bulletin - Immediate Broadcast Requested Flood Warning National Weather Service Huntsville AL 746 PM CST TUE FEB 2 2016 ...The National Weather Service in HUNTSVILLE AL has issued a Flood Warning for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Jackson...Madison AND Marshall COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...A flood warning means that flooding along the river is imminent or occurring. The dangers of rapidly rising water are more difficult to recognize at night. Move to higher ground to escape flood waters. Precautions to protect life and property should be rushed to completion. Additional information is available at http://water.weather.gov. Once there...click on the Tennessee Valley to view local river information. && ALC071-089-095-031546- /O.NEW.KHUN.FL.W.0004.160204T1513Z-160206T0320Z/ /WDVA1.1.ER.160204T1513Z.160205T0000Z.160205T2120Z.NO/ 746 PM CST TUE FEB 2 2016 The National Weather Service in HUNTSVILLE AL has issued a Flood Warning * from Thursday morning until Friday evening. * At 7 PM Tuesday the stage was 4.9 feet and steady. * Flood Stage is 16.0 feet. * Minor Flooding is forecast. * Forecast...Rise above Flood Stage by late Thursday morning and crest near 17.0 FEET BY early Friday morning. The river will fall below Flood Stage by late Friday afternoon. * Impact...At 16.0 feet...Flood waters affect mostly bottomland along the river...including low lying farm and pasturelands. * Flood history...This crest compares to a previous crest of 18.0 feet on Dec 3 2015. && RIVER FLOOD OBSERVED 12AM 6AM 12PM 6PM CREST LOCATION STAGE STG DAY TIME Wed Wed Wed Wed STG DAY TIME PAINT ROCK RIVER Woodville 16.0 4.9 Tue 7 PM 5.0 5.9 8.0 11.5 17.0 Fri 12 AM && LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653 $$
7 follow-up statements
428 WGUS84 KHUN 031457 FLSHUN Flood Statement National Weather Service Huntsville AL 857 AM CST WED FEB 3 2016 ...The Flood Warning continues for the following rivers in Alabama... Paint Rock River near Woodville affecting Jackson...Madison and Marshall COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Do not attempt to drive through a flooded road. The depth of water is not always obvious. As little as two feet of water will carry most cars away. Also...The road bed may be washed out under the water...and you could be stranded or trapped. Additional information is available at http://water.weather.gov. Once there...click on the Tennessee Valley to view local river information. && ALC071-089-095-040457- /O.EXT.KHUN.FL.W.0004.160204T0600Z-160206T0000Z/ /WDVA1.1.ER.160204T0600Z.160204T1800Z.160205T1800Z.NO/ 857 AM CST WED FEB 3 2016 The Flood Warning continues for the Paint Rock River near Woodville. * until Friday evening. * At 8 AM Wednesday the stage was 10.8 feet and rising. * Flood Stage is 16.0 feet. * Minor Flooding is forecast. * Forecast...Rise above Flood Stage by after midnight tonight and crest near 17.0 FEET BY early tomorrow afternoon. The river will fall below Flood Stage by early Friday afternoon. * Impact...At 16.0 feet...Flood waters affect mostly bottomland along the river...including low lying farm and pasturelands. * Flood history...This crest compares to a previous crest of 18.0 feet on Dec 3 2015. && RIVER FLOOD OBSERVED 12PM 6PM 12AM 6AM CREST LOCATION STAGE STG DAY TIME Wed Wed Thu Thu STG DAY TIME PAINT ROCK RIVER Woodville 16.0 10.8 Wed 8 AM 12.5 14.9 16.0 16.8 17.0 Thu 12 PM && LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653 $$
076 WGUS84 KHUN 040119 FLSHUN Flood Statement National Weather Service Huntsville AL 719 PM CST WED FEB 3 2016 ...The Flood Warning continues for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Jackson...Madison AND Marshall COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Be especially cautious at night when it is harder to recognize flood dangers. If while driving you see water over a road...turn around...don't drown! The water depth may be too great to allow your vehicle to cross. Additional information is available at http://water.weather.gov. Once there...click on the Tennessee Valley to view local river information. && ALC071-089-095-041519- /O.EXT.KHUN.FL.W.0004.160204T1708Z-160206T0600Z/ /WDVA1.1.ER.160204T1708Z.160205T0600Z.160206T0000Z.NO/ 719 PM CST WED FEB 3 2016 The Flood Warning continues for the Paint Rock River NEAR Woodville. * until late Friday night. * At 7 PM Wednesday the stage was 13.7 feet and rising. * Flood Stage is 16.0 feet. * Minor Flooding is forecast. * Forecast...Rise above Flood Stage by late tomorrow morning and crest near 17.0 FEET BY early Friday morning. The river will fall below Flood Stage by early Friday evening. * Impact...At 16.0 feet...Flood waters affect mostly bottomland along the river...including low lying farm and pasturelands. * Flood history...This crest compares to a previous crest of 18.0 feet on Dec 3 2015. && RIVER FLOOD OBSERVED 12AM 6AM 12PM 6PM CREST LOCATION STAGE STG DAY TIME Thu Thu Thu Thu STG DAY TIME PAINT ROCK RIVER Woodville 16.0 13.7 Wed 7 PM 14.5 15.4 16.1 16.6 17.0 Fri 12 AM && LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653 $$
337 WGUS84 KHUN 040806 FLSHUN Flood Statement National Weather Service Huntsville AL 206 AM CST THU FEB 4 2016 ...The Flood Warning continues for the following rivers in Alabama.. Paint Rock River near Woodville affecting Jackson...Madison and Marshall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Be especially cautious at night when it is harder to recognize flood dangers. If while driving you see water over a road...turn around...don't drown! The water depth may be too great to allow your vehicle to cross. Additional information is available at http://water.weather.gov. Once there...click on the Tennessee Valley to view local river information. && ALC071-089-095-042206- /O.CON.KHUN.FL.W.0004.160204T1708Z-160206T0600Z/ /WDVA1.1.ER.160204T1708Z.160205T0600Z.160206T0000Z.NO/ 206 AM CST THU FEB 4 2016 The Flood Warning continues for the Paint Rock River near Woodville. * until late Friday night. * At 12 am Thursday the stage was 14.5 feet and rising. * Flood Stage is 16.0 feet. * Minor Flooding is forecast. * Forecast...Rise above Flood Stage by late this morning and crest near 17.0 feet after midnight tonight. The river will fall below Flood Stage by early Friday evening. * Impact...At 16.0 feet...Flood waters affect mostly bottomland along the river...including low lying farm and pasturelands. * Flood history...This crest compares to a previous crest of 18.0 feet on Dec 3 2015. && RIVER FLOOD OBSERVED 12AM 6AM 12PM 6PM CREST LOCATION STAGE STG DAY TIME Fri Fri Fri Fri STG DAY TIME PAINT ROCK RIVER Woodville 16.0 14.5 Thu 12 AM 14.5 15.4 16.1 16.6 17.0 Fri 12 AM && LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653 $$
108 WGUS84 KHUN 040811 FLSHUN Flood Statement National Weather Service Huntsville AL 211 AM CST THU FEB 4 2016 ...The Flood Warning continues for the following rivers in Alabama.. Paint Rock River near Woodville affecting Jackson...Madison and Marshall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Do not attempt to drive through a flooded road. The depth of water is not always obvious. As little as two feet of water will carry most cars away. Also...The road bed may be washed out under the water...and you could be stranded or trapped. Additional information is available at http://water.weather.gov. Once there...click on the Tennessee Valley to view local river information. && ALC071-089-095-042211- /O.CON.KHUN.FL.W.0004.160204T1708Z-160206T0600Z/ /WDVA1.1.ER.160204T1708Z.160205T0600Z.160206T0000Z.NO/ 211 AM CST THU FEB 4 2016 The Flood Warning continues for the Paint Rock River NEAR Woodville. * until late Friday night. * At 2 am Thursday the stage was 14.6 feet and rising. * Flood Stage is 16.0 feet. * Minor Flooding is forecast. * Forecast...Rise above Flood Stage by late this morning and crest near 17.0 feet after midnight tonight. The river will fall below Flood Stage by early Friday evening. * Impact...At 16.0 feet...Flood waters affect mostly bottomland along the river...including low lying farm and pasturelands. * Flood history...This crest compares to a previous crest of 18.0 feet on Dec 3 2015. && RIVER FLOOD OBSERVED 12PM 6PM 12AM 6AM CREST LOCATION STAGE STG DAY TIME Thu Thu Fri Fri STG DAY TIME PAINT ROCK RIVER Woodville 16.0 14.6 Thu 2 AM 16.1 16.6 17.0 16.9 17.0 Fri 12 AM && LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653 $$
347 WGUS84 KHUN 041619 FLSHUN Flood Statement National Weather Service Huntsville AL 1019 AM CST THU FEB 4 2016 ...The Flood Warning continues for the following rivers in Alabama... Paint Rock River near Woodville affecting Jackson...Madison and Marshall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Do not attempt to drive through a flooded road. The depth of water is not always obvious. As little as two feet of water will carry most cars away. Also...The road bed may be washed out under the water...and you could be stranded or trapped. Additional information is available at http://water.weather.gov. Once there...click on the Tennessee Valley to view local river information. && ALC071-089-095-050619- /O.EXT.KHUN.FL.W.0004.160204T1800Z-160206T1251Z/ /WDVA1.1.ER.160204T1800Z.160205T1200Z.160206T0651Z.NO/ 1019 AM CST THU FEB 4 2016 The Flood Warning continues for the Paint Rock River near Woodville. * until Saturday morning. * At 10 AM Thursday the stage was 15.7 feet and rising. * Flood Stage is 16.0 feet. * Minor Flooding is forecast. * Forecast...Rise above Flood Stage by early this afternoon and crest near 17.0 feet by tomorrow morning. The river will fall below Flood Stage by early Saturday morning. * Impact...At 16.0 feet...Flood waters affect mostly bottomland along the river...including low lying farm and pasturelands. * Flood history...This crest compares to a previous crest of 18.0 feet on Dec 3 2015. && RIVER FLOOD OBSERVED 12PM 6PM 12AM 6AM CREST LOCATION STAGE STG DAY TIME Thu Thu Fri Fri STG DAY TIME PAINT ROCK RIVER Woodville 16.0 15.7 Thu 10 AM 16.0 16.5 16.8 17.0 17.0 Fri 6 AM && LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653 $$
907 WGUS84 KHUN 050102 FLSHUN Flood Statement National Weather Service Huntsville AL 702 PM CST THU FEB 4 2016 ...The Flood Warning continues for the following rivers in Alabama... Paint Rock River NEAR Woodville affecting Jackson...Madison AND Marshall COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Be especially cautious at night when it is harder to recognize flood dangers. If while driving you see water over a road...turn around...don't drown! The water depth may be too great to allow your vehicle to cross. Additional information is available at http://water.weather.gov. Once there...click on the Tennessee Valley to view local river information. && ALC071-089-095-051502- /O.EXT.KHUN.FL.W.0004.000000T0000Z-160206T0900Z/ /WDVA1.1.ER.160204T1915Z.160205T1200Z.160206T0300Z.NO/ 702 PM CST THU FEB 4 2016 The Flood Warning continues for the Paint Rock River NEAR Woodville. * until late Friday night. * At 6 PM Thursday the stage was 16.2 feet and rising. * Flood Stage is 16.0 feet. * Minor Flooding is occurring and Minor Flooding is forecast. * Recent activity...The maximum river stage in the 24 hours ending at 6 PM Thursday was 16.2 feet. * Forecast...The river will continue rising to near 16.5 feet by tomorrow morning. The river will fall below Flood Stage late tomorrow evening. * Impact...At 16.0 feet...Flood waters affect mostly bottomland along the river...including low lying farm and pasturelands. * Flood history...This crest compares to a previous crest of 17.2 feet on Nov 29 2011. && RIVER FLOOD OBSERVED 12AM 6AM 12PM 6PM CREST LOCATION STAGE STG DAY TIME Fri Fri Fri Fri STG DAY TIME PAINT ROCK RIVER Woodville 16.0 16.2 Thu 6 PM 16.4 16.5 16.4 16.2 16.5 Fri 6 AM && LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653 $$
494 WGUS84 KHUN 051252 FLSHUN Flood Statement National Weather Service Huntsville AL 652 AM CST FRI FEB 5 2016 ...The Flood Warning is cancelled for the following rivers in Alabama... Paint Rock River near Woodville affecting Jackson...Madison and Marshall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Do not attempt to drive through a flooded road. The depth of water is not always obvious. As little as two feet of water will carry most cars away. Also...The road bed may be washed out under the water...and you could be stranded or trapped. Additional information is available at http://water.weather.gov. Once there...click on the Tennessee Valley to view local river information. && ALC071-089-095-051322- /O.CAN.KHUN.FL.W.0004.000000T0000Z-160206T0900Z/ /WDVA1.1.ER.160204T1915Z.160205T0030Z.160205T0500Z.NO/ 652 AM CST FRI FEB 5 2016 Forecast information for Paint Rock River near Woodville. * At 6 AM Friday the stage was 15.1 feet and falling. * Flood Stage is 16.0 feet. * No flooding is currently forecast. * Impact...At 16.0 feet...Flood waters affect mostly bottomland along the river...including low lying farm and pasturelands. * Flood history...This crest compares to a previous crest of 16.0 feet on May 7 2009. && RIVER FLOOD OBSERVED 12PM 6PM 12AM 6AM CREST LOCATION STAGE STG DAY TIME Fri Fri Sat Sat STG DAY TIME PAINT ROCK RIVER Woodville 16.0 15.1 Fri 6 AM 14.5 13.6 12.8 12.1 Crested && LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Feb 2, 5:23 PM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Feb 2, 5:23 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 523 PM CST TUE FEB 2 2016 .UPDATE... FOR 00Z TAFS && .DISCUSSION... /ISSUED 353 PM CST TUE FEB 2 2016/ A POTENTIALLY DANGEROUS CONVECTIVE SITUATION CONTINUED TO SETUP ACROSS THE REGION...AS A POWERFUL SURFACE LOW CONTINUED TO DEEPEN OVER THE NW MISSOURI REGION. A COLD FRONT TRAILING SOUTHWARD OF THIS LOW EXTENDED SSW ACROSS CENTRAL LOUISIANA EAST OF LAKE CHARLES. THE UPPER SUPPORT OF THIS SYSTEM...A NEGATIVELY TILTED TROUGH SETUP WITH THE UPPER LOW (AT LEAST ITS 500MB REFLECTION) WAS DISPLACED WEST OF ITS SURFACE LOW NEAR THE KS/NE BORDER. A DECENT MID/UPPER LEVEL DIFFLUENT PATTERN WAS IN PLACE FROM EASTERN TEXAS TO THE OHIO VALLEY. A SHORT PERIOD OF SOLAR INSOLATION MOST OF THE AREA HAD EARLIER EXPERIENCED TODAY HAS HELPED WARM HIGH TEMPERATURES INTO THE LOW/MID 70S. A TIGHTENING PRESSURE GRADIENT AROUND THE DEVELOPING CYCLONE... AND APPROACH OF THE FRONT HAS PRODUCED BREEZY AND WINDY CONDITIONS ACROSS THE REGION. A WIND ADVISORY FOR THIS WILL CONTINUE INTO THE LATE NIGHT. CONVECTION WISE...TORNADO WATCH #11 WILL BE IN EFFECT FOR ALL OF OUR FORECAST/WARNING AREA THROUGH 10 PM THIS EVENING. AS OF THIS WRITING...THE STRONGEST STORMS WERE IN PROGRESS IN TWO LINES...ONE FROM SW MISSISSIPPI TO NORTH OF JACKSON...AND MORE DISCRETE CELLS NOTED IN NORTH/SOUTH ORIENTATION FROM WEST OF COLUMBUS AFB AND MERIDIAN. FORECAST WISE...THE AREA WILL BE AFFECTED BY WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS WILL BECOME STRONG TO SEVERE IN INTENSITY. THE MAIN THREATS WITH THIS ARE NOT LIMITED TO DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...AND TORNADOES. EARLIER AND RECENT SOUNDINGS...AS WELL AS FORECASTS...INDICATED A HIGHLY SHEARED ENVIRONMENT WITH 0-3 HELICITY VALUES IN THE 400-700 M/S AND BULK SHEAR VALUES IN THE 50-65KT. CAPE VALUES WERE IN THE 300-500 J/KG RANGE EARLIER BUT NOW AROUND 100 WITH A LOSS OF MORE DIRECT DAYTIME HEATING. THE STRONGER STORMS PER RADAR TRENDS SHOULD AFFECT THE AREA FROM WEST TO EAST DURING THE COURSE OF THE REST OF THIS AFTERNOON AND THE EVENING. ALONG WITH STRONG/SEVERE STORMS...PRECIP WATER AMOUNTS RISING INTO THE 1.7 INCH RANGE MEANS TORRENTIAL RAINS ARE POSSIBLE IN THE STRONGER STORMS. EVEN WITH OUR RATHER DRY GROUND...THIS MUCH WATER COULD RESULT IN PONDING OF WATER IN LOW WATER SPOTS AND A FEW INSTANCES OF FLASH FLOODING. BIGGER PICTURE HYDROLOGY...TOTAL RAINFALL FROM THIS EVENT SHOULD RANGE IN THE 1.5 - 2 INCH RANGE. RUNOFF FROM THIS RAIN WILL RESULT IN RISES IN SOME OF OUR SECONDARY STREAMS AND RIVERS. THOSE IN FACT MAY RISE TO FLOOD LEVELS IN THE NEXT DAY OR SO. GIVEN A DELAYED RESPONSE EXPECTED WITH THE RIVERS AS WELL AS ON-GOING WIND/CONVECTIVE ISSUES...HAVE HELD OFF ON A FLOOD WATCH THIS ISSUANCE. THE COLD FRONT WITH THIS SYSTEM SHOULD SWEEP IN A WEST TO EAST FASHION DURING THE OVERNIGHT...WITH SHOWER/T-STORM ACTIVITY WINDING DOWN SIMILARLY. COLDER AIR FILTERING IN FROM THE NW WILL RESULT IN HIGHS ONLY IN THE 50S MOST SPOTS ON WED...WHICH WILL FEEL NOTABLY COOLER THAN WE'VE EXPERIENCED TODAY THUS FAR. A REINFORCING SHOT OF EVEN COLDER AIR WILL MOVE IN WED NIGHT...RESULTING IN THU HIGH TEMPS ONLY IN THE 40S. A SLIGHT WARMING TREND IS FORECAST FOR THE LATTER PART OF THE WEEK AND WEEKEND AS HIGH PRESSURE MOVING IN FROM THE WEST CONTROLS THE WEATHER. DID NOT MAKE MANY CHANGES TO THE EARLY NEXT WEEK PERIOD GIVEN BUSY SHORT TERM DUTIES. MODEL OUTPUT IS SKETCHY WITH THE DETAILS...BUT EVEN COLDER AIR COULD BRING ANOTHER BOUT OF WINTRY WEATHER TO START NEXT WEEK. AT THIS TIME...LITTLE OR NO ACCUMULATIONS ARE EXPECTED DUE TO LOW MOISTURE LEVELS. RSB && .AVIATION... FOR 00Z TAFS...A STRONG CDFNT...NOW ALONG THE MS RIVER WILL CONTINUE TO MOVE EAST TONIGHT. AHEAD OF THE CDFNT WAS A LARGE AREA OF SHRA/TSRA...WITH THE POSSIBILITY OF ALL MODES OF SVR WX MAINLY THIS EVENING. THE THREAT OF SVR WX WILL TAPER OFF OVER KMSL ARND 06Z AND KHSV BY 09Z...AS THE CDFNT MOVES EAST OF THE TAF SITES. CURRENT VFR CONDITIONS SHOULD QUICKLY DROP TO MVFR BETWEEN 03Z AND 04Z AND CONTINUE THRU 16Z. AFTER 16Z EXPECT VFR CONDITIONS FOR THE REMAINDER OF THE FCST PERIOD. 007 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR ALZ001>010-016. TN...WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR TNZ076-096-097. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Feb 2, 2:41 PM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 241 PM CST TUE FEB 2 2016 ALZ001>010-016-TNZ076-096-097-031200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 241 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A STRONG COLD FRONT WILL BRING THE CHANCE OF STRONG TO SEVERE THUNDERSTORMS TO THE AREA THROUGH THIS EVENING AND OVERNIGHT. DAMAGING WIND GUSTS...LARGE HAIL AND A FEW BRIEF TORNADOES WILL BE POSSIBLE. THE COLD FRONT WILL MOVE ACROSS THE AREA OVERNIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING BEING A POSSIBILITY. THE THREAT OF SEVERE WEATHER WILL TAPER OFF BY EARLY WEDNESDAY MORNING AS THE COLD FRONT MOVES EAST OF THE AREA. OTHERWISE...SOUTHWEST WINDS OUTSIDE OF STORMS WILL INCREASE AND GUST TO AROUND 35 MPH AHEAD OF THE COLD FRONT...ESPECIALLY IN THE HIGHER ELEVATIONS. A WIND ADVISORY WILL BE IN EFFECT FOR THE AREA THROUGH EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT CHANCE OF LIGHT SNOW WITH A COLD FRONT MONDAY NIGHT. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE LIKELY BY LATE THIS AFTERNOON AND INTO EARLY WEDNESDAY MORNING.
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 7:01 PM CST | Severe Thunderstorm Warning | HUN | Lawrence | 33 min |
| Feb 2, 7:48 PM CST | River Flood Warning | HUN | Madison | 44 hr |
| Feb 2, 9:38 PM CST | Flash Flood Warning | HUN | Franklin, Lawrence, Morgan | 4 hr |
| Feb 3, 12:39 AM CST | Areal Flood Warning | HUN | Madison | 15 hr |
| Feb 3, 12:48 AM CST | Special Weather Statement | HUN | Cullman, Madison, Morgan | 57 min |
| Feb 3, 1:15 AM CST | Special Weather Statement | HUN | Marshall | 45 min |
| Feb 3, 1:23 AM CST | Special Weather Statement | HUN | Jackson, Marshall | 37 min |
| Feb 3, 1:39 AM CST | Areal Flood Warning | HUN | Franklin, Lawrence, Morgan | 5 hr |
| Feb 3, 2:10 AM CST | Special Weather Statement | HUN | DeKalb | 50 min |
| Feb 3, 3:43 AM CST | Areal Flood Warning | HUN | DeKalb | 6 hr |
| Feb 3, 10:06 AM CST | Areal Flood Warning | HUN | DeKalb | 10 hr |
Nearby
River Flood Warnings in Alabama, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.